Posted by Starwatcher on September 16, 2002, at 16:35:43
In reply to Re: sexual side effect- effexor-xr » Starwatcher, posted by jannbeau on September 16, 2002, at 13:23:51
Thanks, jann. Yes, it does help. It sounds like you may be a bit more sensitive to Effexor's side effects than I am, or maybe it was the Ultram.
I've ALWAYS been a carbo craver already, so that's nothing new - and I haven't noticed an increase in cravings. So far my weight is staying at an even level, although it's way more than it should be anyway. I haven't gained or lost.
As far as emotions, I'm fine - I don't feel angry or depressed or emotionally numbed. Now I did temporarily feel complete emotional numbness when I took 75 mg. a day over that first weekend.
I'm getting broken sleep sometimes now throughout the night, and sometimes I'm sleepy in the day - but I was that way before taking Effexor. Today is one of the few days that I've hurt all over upon waking up, too - I got too much exercise over the weekend, I think!
And I was very groggy when I woke up this morning, and I still seem to be fuzzy around the edges every morning. I feel and look loaded for a little while, and then that side effect goes away.